Personal Information
Fabao Gao

School of Mathematical Science, Yangzhou University, Yangzhou, Jiangsu, China

Fabao Gao
Educations
From 09/2001 to 07/2005, B.S. in Mathematics & Applied Mathematics, Anhui Normal University , China
From 09/2005 to 07/2008, M.S. in Applied Mathematics, Anhui Normal University , China
From 09/2008 to 07/2012, Ph.D. in Engineering Mechanics, Beijing University of Technology , China
From 08/2014 to 03/2015, Visiting Scholar, Department of Engineering Science and Mechanics, Virginia Tech , USA
Work Experiences
From 07/2012 to now, Lecturer , Yangzhou University, China
Projects
From Jan 1, 2014 to Dec 31, 2016, Study on orbital dynamics of the restricted three-body problem in deep-space exploration , Natural Science Foundation of China (NSFC) granted No.11302187, Principal Investigator
From Jan 1, 2015 to Dec 31, 2018, The bifurcation problem of high-dimensional nonlinear system and its simulation , Natural Science Foundation of China (NSFC) granted No.61473340, Co-Principal Investigator
From Jan 1, 2014 to Dec 31, 2017, Study on the edge and moving speed of the spread of infectious diseases , Natural Science Foundation of China (NSFC) granted No.11371311, Co-Principal Investigator
From Jan 1, 2011 to Dec 31, 2013, Nonlinear dynamic modeling, theoretical analysis and experimental research on variable structures , Natural Science Foundation of China (NSFC) granted No.11072008, Co-Principal Investigator
Speciality
Nonlinear dynamics
Differential equations and their applications
Journal Articles
A study on periodic solutions for the circular restricted three-body problem, Astronomical Journal, 148 (2014) Article ID: 116. F.B. Gao and W. Zhang
A refined asymptotic perturbation method for nonlinear dynamical systems, Archive of Applied Mechanics, 84 (2014) 591-606. W. Zhang, H.L. Hu, Y.H. Qian and F.B. Gao
Nontrivial periodic solutions of an n-dimensional differential system and its application, Abstract and Applied Analysis, Volume 2013, Article ID 140173. F.B. Gao
Periodic solutions and stability of a tethered satellite system, Mechanics Research Communications, 44 (2012) 24-29. W. Zhang, F.B. Gao and M.H. Yao
Periodic solutions for a p-Laplacian-like NFDE system, Journal of the Franklin Institute, 348 (2011) 1020-1034. F.B. Gao and W. Zhang
Periodic solutions for a Rayleigh type p-Laplacian equation with sign-variable coefficient of nonlinear term, Applied Mathematics and Computation, 216 (2010) 2010-2015. F.B. Gao, S.P. Lu and W. Zhang
Periodic solutions for n-dimensional generalized Liénard type p-Laplacian functional differential system, Nonlinear Analysis-Theory Methods & Applications, 71 (2009) 5906-5914. F.B. Gao, W. Zhang, S.K. Lai and S.P. Chen
Existence and uniqueness of periodic solutions for a p-Laplacian Duffing equation with a deviating argument, Nonlinear Analysis-Theory Methods & Applications, 70 (2009) 3567-3574. F.B. Gao, S.P. Lu and W. Zhang
Periodic solutions for p-Laplacian neutral Liénard equation with a sign-variable coefficient, Journal of the Franklin Institute, 346 (2009) 57-64. F.B. Gao, S.P. Lu and W. Zhang
Periodic solutions for a Rayleigh type equation with a variable coefficient ahead of the nonlinear term, Nonlinear Analysis-Real World Applications, 10 (2009) 254-258. F.B. Gao and S.P. Lu
New results on the existence and uniqueness of periodic solutions for Liénard type p-Laplacian equation, Journal of the Franklin Institute, 345 (2008) 374-381. F.B. Gao and S.P. Lu
Existence of periodic solutions for a Liénard type p-Laplacian differential equation with a deviating argument, Nonlinear Analysis-Theory Methods & Applications, 69 (2008) 4754-4763. F.B. Gao and S.P. Lu
Periodic solutions for Liénard type equation with time-variable coefficient, Advances in Difference Equations, 2015 (2015) Article ID:125. F.B. Gao, S.P. Lu and M.H. Yao
Conference Papers
New Results on the existence of periodic orbits in the CR3BP, MACE'12 Proceedings of the 2012 Third International Conference on Mechanic Automation and Control Engineering, pp3590-3593, 2012. F. B. Gao and W. Zhang
On the existence of periodic orbits in the CR3BP, The 2 International Conference on Mechanic Automation and Control Engineering 9, pp7504-7507, 2011. W. Zhang, F. B. Gao and J. H. Zhang
Periodicity and stability of tethered satellite systems-part I: circular orbit case, AIP Conference Proceedings 1233, pp197-202, 2010. F. B. Gao, W. Zhang and M. H. Yao
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931